# SDR RAIA201601250001

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 34,023 hours, 19,686 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT DOOR MARKER NR 23 IS INOPERATIVE.  UPON INSPECTION, FOUND ELECTRICAL CONNECTORS TO BE DISCONNECTED.  CONNECTED THE CONNECTORS.  OPS CHECKED GOOD.
